# SDR SIMA20150610002

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,507 hours, 25,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN & CLOSE.  PERFORMED & ADJUSTED PAX MAIN DOOR IAW AMM 52-18-00 TO REDUCE AVERAGE MAX LOAD OF THE INTERNAL HANDLE PULL TEST TO A VALUE LESS THAN 45 LBS ON OR BEFORE 200 FC ETN EM 52-029.
